# SDR 96ZZZM1247

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assy
- Part number: 4648255
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PARAMARIBO, EXPERIENCED LOUD NOISE AND SLIGHT VIBRATION IN NOSE AREA.  DIVERTED TO POS AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A BROKEN ROD ASSY AT THE STRUT END ON THE AFT RIGHT NOSE GEAR DOOR.  REPLACED ROD ASSEMBLY, PERFORMED GEAR SWING AND RETURNED AIRCRAFT TO SERVICE.  (M)
